# SDR FDEA201511013433

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 834 hours, 35,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOBE DAMAGED, INSTALLED NEW SEAT TRACK IAW SRM 53-70-00.  INSTALLED FLOOR PANELS & CARGO LOADING SYS IAW AMM 53-21-08-2, ANCRA 25-50-66.
